# SDR USAA2010082691818

- Difficulty date: August 5, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - LEVEL 2 CORROSION ON NR 5 SPOILER CENTER HINGE PINS.  REPLACED NR 5 SPOILER CENTER HINGE PINS IAW JOB CARD  26C60057086.
